Hello, I had a Caudal injection done in the area of L4-S1 on 10-3-13. I had a decline in my neurological functioning with difficulty with word finding, using wrong words for objects. severe headaches that occur daily. I am sensitives to noises and have not been able to go into noisey places without having migraines soon after. I have been placed on topamax with a dose increased to 100mg twice a day. I have no history of migraines. I was 2 weeks from graduation from my masters degree from phoenix when I had to have a medical medical withdrawl from school due hospitalization from intractable migraines. At this time I have a hard time spelling words that I was very familiar with. Has anyone heard of this happening before for an epidural injection? I have had 4 done previously in the past. I am being followed by a neurologist. they are treating this as a migraine. I have had it for 2 months at this point. every single day. I return to work monday as I am not getting any better and I financially cant stay out of work and need a income.